# SDR PIDA08007

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 31,766 hours, 26,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 62837
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT RIGHT OVERWING AND NR 9 OVERHEAD BIN.  REPLACED BATTERY PACK AT RIGHT OVERHEAD MID-CABIN.  EMERGENCY LIGHTS OPS GOOD PER MM 33-51-31.
